# SDR AALA952009

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHT AT 24H INOPERATIVE.  REPAIRED CONNECTOR, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
